| Model Number |
CURETTE, RING 3.4MM, CUTTING BOTH SIDE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a surgery the device broke off.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different curette.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-21020, lot number:15123151, was received for investigation.Visual evaluation of the device noted that the curette ring was broken off.Functional testing was not performed due to the damage to the device.The most likely cause can be attributed to misuse due to prying/leveraging the device during usage.Refer to the investigation photos.The complaint allegation is confirmed.